Functional Analysis and Its Applications

, Volume 6, Issue 2, pp 102–104 | Cite as

The Hasse principle for algebraic groups split over a quadratic extension

  • B. Yu. Veisfeiler
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    G. Harder, "Über die Galois-Kohomologie halbeinfacher Matrizengruppen," Math. Z.,90, 404–428 (1965);92, 396–415 (1965).Google Scholar
  2. 2.
    J. Tits, "Abstract and algebraic simple groups," Ann. Math.,80, 313–329 (1964).Google Scholar
  3. 3.
    B. Yu. Veisfeiler, "Notes on some algebraic groups," Funktsional' Analiz i Ego Prilozhen.,4, No. 1, 91 (1970).Google Scholar
  4. 4.
    B. Yu. Veisfeiler, "Semisimple algebraic groups which are split over a quadratic extension," Izv. Akad. Nauk SSSR, Ser. Mat.,35, 56–71 (1971).Google Scholar

Copyright information

© Consultants Bureau 1972

Authors and Affiliations

  • B. Yu. Veisfeiler

There are no affiliations available

Personalised recommendations